For one week I tried taking 4 mgs a day and it worked. I felt like I'm supposed to feel for that whole week and a few days after that. I am currently in the process of getting set up for free/low cost addictions counseling. Has taken a lot of visits with case workers and paperwork, but I'm almost there. The question I have is can the dr. raise my dose after almost four months and what are the chances that he will do this for me. I really need it. Those four little mgs have finally made me feel the way most people on suboxone say they feel. NORMAL again. It helps with the fatigue, and the cravings. Also, I'm still occasionally getting sweats. So, please... If anyone knows if he can change (raise) the dose this far into treatment, let me know. Or if there's a good chance that he even will. I know they say that subs docs are supposed to work with the patient on the dose until they find the right one.I'm worried sick about relapse. I don't want to go back to 60+ mgs of Methadone a day after coming this far but the cravings are sooo intense.
On 16 mgs subs for almost 4 mo.Still having cravings and fatigue.Can dr raise me 4mgs/day now?
- 4 Jun 2011 by linda0982000
- 15 June 2011
- suboxone, opiate dependence, methadone, fatigue
Added 4 Jun 2011:
I'm sorry. What I meant by 4 mgs a day was 4 mgs extra a day in addition to the 16 I'm already on.
Hey, I dont know why you are osubs but I was a HEAVY opiate addict and got put on 16 mg a day off the bat so if you need more they will probably hrlp you because at alll codts they want you on ptescript med vs. street.so tell ur foc you neeed however much more and he will understand bcause u r on such a low dose
The recommended and maximum dosaage for Suboxone is described as follows:
•SUBOXONE sublingual film is indicated for maintenance treatment. The recommended target dosage of SUBOXONE sublingual film is 16/4 mg buprenorphine/naloxone/day, as a single daily dose.
•The dosage of SUBOXONE sublingual film should be progressively adjusted in increments/decrements of 2/0.5 mg or 4/1 mg buprenorphine/naloxone to a level that holds the patient in treatment and suppresses opioid withdrawal signs and symptoms.
•The maintenance dose of SUBOXONE sublingual film is generally in the range of 4/1 mg buprenorphine/naloxone to 24/6 mg buprenorphine/naloxone per day depending on the individual patient. Dosages higher than this have not been demonstrated to provide any clinical advantage.
So since you are on 16mgs, you still have a little room to increase before reaching the ceiling.
Hope this helps,
I was on dope and methadone for 11-12 years and switched to suboxone. I never did feel 'normal' on suboxone. I have a feeling I should have been on subutex, but my doc thought I was trying to pull the wool over her eyes.
My point is this... have open conversations with your doctor and let them know ALL of your concerns and questions... this will only help you in the long run. Stay on a low dose if at all possible. Suboxone is incredibly strong and for some VERY difficult to get off of. If you want to be free of this one day I suggest you remain at a low dose. Doctors are misinformed and give high doses when it is not really needed. Suboxone 'has been' used in some cases for as little as two weeks, and has been quite effective. Its when these docs get us on high doses and keep us there that the problems start. We are then addicted to yet another drug and the cycle continues.
Just be educated really be open and honest with your doc and hopefully you'll be ok.
I have been off of suboxone for 3 weeks now. I took a very unconventional route at getting off. I had no choice (lack of funds to get proper treatment). I weened using a method that Robert_325 taught me. It worked, but I got REALLY sick at some point near the very end. Its been 4 months since I got really sick with the sinus infection and abdominal pain that still exists today. I'm not kidding when I say I haven't gone a day with out the abdominal pain. I have been to several docs and they have not found anything wrong with me at all. Over the counter meds don't help. I think this may be withdrawal. I'm not sure, but if the docs cannot find anything wrong it must be... right? They have done ultra sounds, CT scans, tubes with cameras into my body, yet nothing shows up as wrong. All blood work is fine, they've even tested for disease. No fever, but I do have an intolerance to the cold.
Look I'm not trying to frighten you. I'm just wanting anyone reading this on suboxone or wanting to get on suboxone to be educated, take your health seriously and DON'T GIVE UP!!! 'Some' people have a very easy time weening and getting off, but some people are ULTRA sensitive and have a hell of a time getting off! So just be educated and if your wanting to be on this for the rest of your life that's fine, just be open with your docs.
Hang in there and just know I come from a caring place!
I think part of your problem may be because you were on Methadone prior to Sub. I've had a little Methadone 2 times in my life. The first was back in 97 and then again 6 months ago. Both times Mdone has done something to me in terms of then being OK on other opiates. Sub seems to do something too, in terms of long range effects. I can't be more specific because I really don't understand this myself. Let me also say that I have just finished getting back on Sub the 3rd time in my life. So I have some experience at doing this. But I am having more problems this time than the previous 2 times, and I think it's because I was on Methadone a short time before coming back to Sub. I seem to need a lot more Sub than the last 2 times. However, it get's more complicated because this time I'm on generic Subutex, and the last time it was the brand name Subutex. And there is no way that I think all pills are equal.
I don't think all companies make the same drug exactly the same. So Linda I don't think your doc should have a problem, with you going up 4 mg.
Since Sub isn't really a drug that can be abused very much, I was really baffled as to why any doc wouldn't want to give you what you say you need. I agree with the other poster who said for the doc's 1 of the main goals is to keep us off something else that's probably more harmful than Sub can ever be. So what's the problem. I think I figured it out. And I was only able to do this thanks to the Internet. In my little corner of the world, I know nothing of this. Apparently some people tell their doc they need more Sub than they use so that they can go sell it on the street. Doc's Hate this because it casts them in the role of a drug supplier. So when any of us do that to a doc, you who have done that, have just made things harder for all of us.
Linda, I agree, call your doc, tell him you feel like you need more, and take it from there.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jan 2011 • 4 answers
Opana oxy&methadone 400mg a day.3 days no methadone 24 hr no opana took suboxone got very sick help?
Updated 6 May 2012 • 3 answers
Can I take methadone one day and then suboxen next for herion withdraws but Im not addicted too nei?
Updated 17 Nov 2011 • 6 answers
Suboxone - I have been taking subs for about one year now I am taking 4mgs twice a day I have 6 8mg?
Updated 1 Dec 2011 • 4 answers
Updated 30 Jul 2012 • 4 answers